?

Log in

No account? Create an account
jedi40 [userpic]

New update on me

October 4th, 2006 (05:02 pm)
crappy

current mood: crappy

Well I had to go back to see my PCP today because 2 of the meds he had me on Oxycodone and Metronidazol gave me very bad allergic reactions. The Oxycodone just gave me a hive on my upper lip about 45 min after I took it and I had some trouble with my balance, and it did nothing for the pain I was having......but the worst reaction was from the Metronidazol, it gave me a hive on my lower lip and within an hour or 2 I had a real bad sore throat, this morning around 9am I called the PCP and had to wait a half an hour for him to return my call and I told him what had happened and he said "Hummmmm I think you are having a allergic reaction to one of your meds" (duh!!!) so I had mom get me some Bendryl and while I was taking it I noticed my tongue felt strange and sure enough it was swelling up so bad I could barley get the Bendryl down...so I call my PCP again (rolls eyes) and told him again what was going on and he said get in here now!So we went down to the office and he gave me a shot of Adrenaline...it took sometime to work but it only helped get rid of the hive on my lip so he gave me something else to help with the swelling and after a 2 hour nap it seemed to have worked. I just pray nothing else happens because I am getting tired of all this crap I have to go through.

Comments

Posted by: pisces227 (pisces227)
Posted at: October 4th, 2006 11:22 pm (UTC)

OMG!! You poor girl! Nothing is ever simple with you. Fingers crossed that you get better without any more problems.

((BIG HUGS))

Posted by: jedi40 (jedi40)
Posted at: October 5th, 2006 01:19 am (UTC)
Brendan

I guess not pisces227. And I hope that your crossed fingers help me out because I do not wan't to go through another day like today and Monday for a long .....long time.

{{{{{HUGS}}}}}

2 Read Comments